Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 8107657, 7 pages
http://dx.doi.org/10.1155/2016/8107657
Research Article

Blow-Up Phenomena for Nonlinear Reaction-Diffusion Equations under Nonlinear Boundary Conditions

School of Mathematical Sciences, Shanxi University, Taiyuan 030006, China

Received 20 November 2015; Accepted 6 March 2016

Academic Editor: Leszek Olszowy

Copyright © 2016 Juntang Ding. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Quittner and P. Souplet, Superlinear Parabolic Problems: Blow-Up, Global Existence and Steady States, Birkhäuser Advanced Texts, Birkhäuser, Basel, Switzerland, 2007.
  2. M. Marras and S. Vernier Piro, “On global existence and bounds for blow-up time in nonlinear parabolic problems with time dependent coefficients,” Discrete and Continuous Dynamical Systems, vol. 2013, pp. 535–544, 2013. View at Google Scholar
  3. L. E. Payne, G. A. Philippin, and P. W. Schaefer, “Blow-up phenomena for some nonlinear parabolic problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 10, pp. 3495–3502, 2008. View at Publisher · View at Google Scholar · View at Scopus
  4. S. H. Chen, “Global existence and nonexistence for some degenerate and quasilinear parabolic systems,” Journal of Differential Equations, vol. 245, no. 4, pp. 1112–1136, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. S. H. Chen and K. MacDonald, “Global and blowup solutions for general quasilinear parabolic systems,” Nonlinear Analysis: Real World Applications, vol. 14, no. 1, pp. 423–433, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. J. T. Ding and H. J. Hu, “Blow-up and global solutions for a class of nonlinear reaction diffusion equations under Dirichlet boundary conditions,” Journal of Mathematical Analysis and Applications, vol. 433, no. 2, Article ID 19743, pp. 1718–1735, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. J. T. Ding and M. Wang, “Blow-up solutions, global existence, and exponential decay estimates for second order parabolic problems,” Boundary Value Problems, vol. 2015, no. 168, 16 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. L. L. Zhang, “Blow-up of solutions for a class of nonlinear parabolic equations,” Zeitschrift für Analysis und Ihre Anwendungen, vol. 25, no. 4, pp. 479–486, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  9. H. Amann, “Quasilinear parabolic systems under nonlinear boundary conditions,” Archive for Rational Mechanics and Analysis, vol. 92, no. 2, pp. 153–192, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. R. Sperb, Maximum Principles and Their Applications, Academic Press, New York, NY, USA, 1981.
  11. A. Friedman, Partial Differential Equation of Parabolic Type, Prentice-Hall, Englewood Cliffs, NJ, USA, 1964. View at MathSciNet
  12. J. Harada, “Non self-similar blow-up solutions to the heat equation with nonlinear boundary conditions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 102, no. 2, pp. 36–83, 2014. View at Publisher · View at Google Scholar · View at Scopus
  13. J. Harada and K. Mihara, “Blow-up rate for radially symmetric solutions of some parabolic equations with nonlinear boundary conditions,” Journal of Differential Equations, vol. 253, no. 5, pp. 1647–1663, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. Y. Liu, “Lower bounds for the blow-up time in a non-local reaction diffusion problem under nonlinear boundary conditions,” Mathematical and Computer Modelling, vol. 57, no. 3-4, pp. 926–931, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. Y. Liu, S. G. Luo, and Y. H. Ye, “Blow-up phenomena for a parabolic problem with a gradient nonlinearity under nonlinear boundary conditions,” Computers & Mathematics with Applications, vol. 65, no. 8, pp. 1194–1199, 2013. View at Publisher · View at Google Scholar · View at Scopus
  16. F. S. Li and J. L. Li, “Global existence and blow-up phenomena for nonlinear divergence form parabolic equations with inhomogeneous Neumann boundary conditions,” Journal of Mathematical Analysis and Applications, vol. 385, no. 2, pp. 1005–1014, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. F. Liang, “Blow-up and global solutions for nonlinear reaction-diffusion equations with nonlinear boundary condition,” Applied Mathematics and Computation, vol. 218, no. 8, pp. 3993–3999, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. L. E. Payne, G. A. Philippin, and S. Vernier Piro, “Blow-up phenomena for a semilinear heat equation with nonlinear boundary condition, II,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 4, pp. 971–978, 2010. View at Publisher · View at Google Scholar · View at Scopus
  19. J. Ding, X. Gao, and S. Li, “Global existence and blow-up problems for reaction diffusion model with multiple nonlinearities,” Journal of Mathematical Analysis and Applications, vol. 343, no. 1, pp. 159–169, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  20. Y. W. Qi, M. X. Wang, and Z. J. Wang, “Existence and non-existence of global solutions of diffusion systems with nonlinear boundary conditions,” Proceedings of the Royal Society of Edinburgh—Section A: Mathematics, vol. 134, no. 6, pp. 1199–1217, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  21. H. L. Zhang, “Blow-up solutions and global solutions for nonlinear parabolic problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 12, pp. 4567–4574, 2008. View at Publisher · View at Google Scholar · View at Scopus
  22. L. L. Zhang, N. Zhang, and L. X. Li, “Blow-up solutions and global existence for a kind of quasilinear reaction-diffusion equations,” Zeitschrift für Analysis und ihre Anwendungen, vol. 33, no. 3, pp. 247–258, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus